|
Issue |
Title |
|
Vol 8, No 2 (2009) |
On some generalization of metahamiltonian groups |
Abstract
PDF
|
N. N. Semko, O. A. Yarovaya |
|
Vol 27, No 2 (2019) |
On some Leibniz algebras, having small dimension |
Abstract
PDF
|
Viktoriia S. Yashchuk |
|
Vol 16, No 2 (2013) |
On some linear groups, having a big family of \(G\)-invariant subspaces |
Abstract
PDF
|
L. A. Kurdachenko, A. V. Sadovnichenko |
|
Vol 7, No 3 (2008) |
On some locally soluble infinite dimensional linear groups |
Abstract
PDF
|
O. Yu. Dashkova |
|
Vol 29, No 1 (2020) |
On some non-periodic groups whose cyclic subgroups are \(GNA\)-subgroups |
Abstract
PDF
|
A. A. Pypka |
|
Vol 33, No 2 (2022) |
On some relationships between snake graphs and Brauer configuration algebras |
Abstract
PDF
|
P. F. F. Espinosa, J. F. González, J. P. Herrán, A. M. Cañadas, J. L. Ramírez |
|
Vol 29, No 1 (2020) |
On some topics in the theory of infinite dimensional linear groups |
Abstract
PDF
|
M. R. Dixon, L. A. Kurdachenko, N. N. Semko, I. Ya. Subbotin |
|
Vol 34, No 2 (2022) |
On special subalgebras of derivations of Leibniz algebras |
Abstract
PDF
|
Z. Shermatova, A. Khudoyberdiyev |
|
Vol 8, No 3 (2009) |
On speciality of Jordan brackets |
Abstract
PDF
|
Ivan Shestakov |
|
Vol 4, No 3 (2005) |
On square-Hamiltonian graphs |
Abstract
PDF
|
K. D. Protasova |
|
Vol 19, No 1 (2015) |
On stable finiteness of group rings |
Abstract
PDF
|
Ken Dykema, Kate Juschenko |
|
Vol 6, No 4 (2007) |
On Stone sublattices of the lattice of totally local Fitting classes |
Abstract
PDF
|
Alexander N. Skiba, Nikolay N. Vorob’ev |
|
Vol 20, No 2 (2015) |
On strongly almost \(m\)-\(\omega_1\)-\(p^{\omega+n}\)-projective abelian \(p\)-groups |
Abstract
PDF
|
Peter Danchev |
|
Vol 4, No 2 (2005) |
On strongly graded Gorestein orders |
Abstract
PDF
|
Th. Theohari-Apostolidi, H. Vavatsoulas |
|
Vol 19, No 1 (2015) |
On subgroups of finite exponent in groups |
Abstract
PDF
|
Orest D. Artemovych |
|
Vol 2, No 4 (2003) |
On subgroups of saturated or totally bounded paratopological groups |
Abstract
PDF
|
Taras Banakh, Sasha Ravsky |
|
Vol 8, No 4 (2009) |
On subgroups which cover or avoid chief factors of a finite group |
Abstract
PDF
|
A. Ballester-Bolinches, Luis M. Ezquerro, Alexander N. Skiba |
|
Vol 6, No 3 (2007) |
On sum of a nilpotent and an ideally finite algebras |
Abstract
PDF
|
Svitlana V. Bilun |
|
Vol 6, No 2 (2007) |
On Sushchansky \(p\)-groups |
Abstract
PDF
|
Ievgen V. Bondarenko, Dmytro M. Savchuk |
|
Vol 7, No 4 (2008) |
On tame semigroups generated by idempotents with partial null multiplication |
Abstract
PDF
|
Vitaliy M. Bondarenko, Olena M. Tertychna |
|
Vol 38, No 1 (2024) |
On the algebra of derivations of some Leibniz algebras |
Abstract
PDF
|
Leonid A. Kurdachenko, Mykola M. Semko, Igor Ya. Subbotin |
|
Vol 36, No 1 (2023) |
On the algebra of derivations of some low-dimensional Leibniz algebras |
Abstract
PDF
|
L. A. Kurdachenko, M. M. Semko, I. Ya. Subbotin |
|
Vol 5, No 3 (2006) |
On the Amitsur property of radicals |
Abstract
PDF
|
N. V. Loi, R. Wiegandt |
|
Vol 26, No 1 (2018) |
On the anticommutativity in Leibniz algebras |
Abstract
PDF
|
Leonid Andreevich Kurdachenko, Nikolaii Nikolaevich Semko, Igor Yakov Subbotin |
|
Vol 32, No 2 (2021) |
On the character tables of symmetric groups |
Abstract
PDF
|
K. Kawsathon, K. Rodtes |
|
576 - 600 of 932 Items |
<< < 19 20 21 22 23 24 25 26 27 28 > >> |